# SDR QR9R2025081800001

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9107
- Aircraft time: 4,363 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 330000611
- Part serial: 71721A1
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIPT OF PART FROM SUPPLY, MAINTENANCE DETECTED THE FIRE BOTTLE SQUIB CARTRIDGE WAS LOOSE. REPLACED FIRE BOTTLE IAW AMM 26-21-01, 4-3.
